# SDR 97ZZZM533

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Flight Deck
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHS - AFTER TAKEOFF THERE WAS OIL FUMES FROM FLT DECK AIR CONDITION.  NR 1 BLEED VALVE WAS CLOSED, NR 2 BLEED OPEN.  FUMES DISSIPATED.  NR 1 BLEED LEFT CLOSED.  NO FUMES IN AFT CABIN.  RAN NR 1 ENGINE AND AIR CONDITIONING PACKS, NO FUMES NOTED, OK FOR RETURN TO SERVICE.  (M)
